Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Positive solutions to sublinear elliptic problems

Tom 155 / 2019

Zeineb Ghardallou Colloquium Mathematicum 155 (2019), 107-125 MSC: Primary 31C05, 31D05, 35J08, 35J60; Secondary 43A46. DOI: 10.4064/cm7340-2-2018 Opublikowany online: 5 November 2018

Streszczenie

Let $L$ be a second order symmetric elliptic operator with smooth coefficients defined on a domain $\Omega $ in $\mathbb{R}^d $, $d\geq3$, such that $L1\leq 0$. We study existence and properties of continuous solutions to the problem \begin{equation}\label{00} Lu=\varphi(\cdot,u)\tag{$*$} \end{equation} in $\Omega,$ where $\Omega$ is a Greenian domain for $L$ (possibly unbounded) in $\mathbb{R}^d$ and $\varphi $ is a nonnegative function on $\Omega\times [0,\infty [$ increasing with respect to the second variable. By means of thinness, we obtain a characterization of $\varphi$ for which $(*)$ has a nonnegative nontrivial bounded solution.

Autorzy

  • Zeineb GhardallouDepartment of Mathematical Analysis and Applications
    University Tunis El Manar, LR11ES11
    2092 El Manar 1, Tunis, Tunisia
    and
    Institute of Mathematics
    University of Wrocław
    50-384 Wrocław, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek